# SDR TWAA9806206

- Difficulty date: March 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N64347
- Make and model: Boeing 727231
- Aircraft serial: 21634
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 450-480
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STL - DURING MAINTENANCE CHECK, FOUND CORROSION ON SPLICE AT STATION 480, 28R AND 28L.  REMOVED AND REPLACED LONGERON 28R AND 28L, STATION 450 TO 480, PR SRM 53-10-3, AND 51-30-2, AND STANDARD PRACTICES.  (M)
